# SDR SWAA2019061233561

- Difficulty date: May 31, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 65,084 hours, 38,428 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB AT STAB. STA. 120.3 4TH VERTICAL STIFFENER CRACKED.   REPAIRED STIFFENER PER SRM.
